

Foundations of Osteopathy in the Cranial Field

Introduction to the Concepts and Skills Fundamental to Osteopathy in the Cranial Field

Course Director: Mitchell Hiserote, DO



Core Faculty (in chronological order) Mitchell Hiserote, DO Raymond J. Hruby, DO, MS, FAAO (Dist) Rebecca Giusti, DO Veronica Vuksich, DO Hollis H. King, DO, PhD, FAAO, FCA Kimberly Wolf, DO, FACOP

Date:July 13-17, 2022Time:8:00 AM to 5:30 AM PSTInstructional Format:Live, in-person attendanceCost:\$2,200, register here

Location: Osteopathic Center San Diego 3706 Ruffin Rd., San Diego, CA 92123 Course materials will be provided: Exploring Osteopathy in the Cranial Field, by Raymond J. Hruby, DO, with supplement.

CME: 40 credits of AOA Category 1-A CME provided by Osteopathy's Promise to Children

Lodging:

Hilton Garden Inn Mission Valley/Stadium 3805 Murphy Canyon Rd, San Diego, CA 92123 Hotel booking link <u>here</u>

Activity Website https://promise.ce21.com/

CME Sponsors Osteopathy's Promise to Children

Statement of Need and Course Description

increasing educational volume The of undergraduate Osteopathic medical education curriculum has pressured the dilution of intensive exposure to Osteopathy in Cranial Field specific concepts and skills. This is partially driven by the National Board of Osteopathic Medical Examiners requiring only basic didactic information of Osteopathy in the Cranial Field with little to no evaluation of skill competency or applied clinical application. Additionally, there are limited postgraduate accredited Continuing Medical Education (CME) courses offering intensive introduction to OCF didactic as well as experiential curriculum and are only offered regularly within the United States by three organizations (of which OPC is included). Unique to this year's course, is the perceived increased learner anticipation and desire to experience the intensive OCF curriculum due to its hiatus over the past two years- orchestrated by the COVID-19 pandemic.

The relevance of OCF skills, concepts and clinical applications has continued to build since its introduction in the 1930s, with a notable increase in the body of knowledge within the last three

decades. These have included but are not limited to active relative research in the neuroscience as well as the clinical application within the cranium and its integrated neural, vascular, and connective structures in the physiology within the expression of patient health 10,11. Of note, the application of OCF in the treatment of headache and migraine.1-4, treatment of temporomandibular joint dysfunction.5, treatment of pediatric conditions such as otitis media6, and reducing length of stay for premature infants in the neonatal intensive care unit,7,8 as well as options to address plagiocephaly.9

Evidence-based Resources

1. Cerritelli F, Ginevri L, Messi G, et al. Clinical effectiveness of osteopathic treatment in chronic migraine: 3 –armed randomized controlled trial. Complement Ther Med. 2015;23(2):149-156.

2. Arnadottir TS, Sigurdardottir AK. Is craniosacral therapy effective for migraine? Tested with HIT-6 questionnaire. Complement Ther Clin Prac. 2013:19:11-14.

3. D'Ippolito M, Tramontano M, Buzzi MG. Effects of osteopathic therapy on pain and mood disorders in patients with high-frequency migraine. J Amer Osteopath Assoc. 2017;117(6):365-369.

4. Voigt K, Liebnitzky J, Burmeister U, et al. Efficacy of osteopathic manipulative treatment of female patients with migraine: results of a randomized controlled trial. J Alt Complement Med. 2011;17(3): 225-230.

5. Gesslbauer C, Vavti N, Keilani M, et al. Effectiveness of osteopathic manipulative treatment versus osteopathy in the cranial field in temporomandibular disorders – a pilot study. Disability Rehabilitation. 2018;40(6):631-636.

6. Mills MV, Henley CE, Barnes LLB, et al. The use of osteopathic manipulative treatment as adjuvant therapy in children with recurrent acute otitis media. Archives of Pediatrics & Adolescent Medicine. 2003;157:861-866. 7. Pizzolorusso G, Cerritelli F, Accorsi A, et al. The effect of optimally timed osteopathic manipulative treatment on length of hospital stay in moderate to late preterm infants: results from and RCT: Evid Based Complement Alternat Med. 2014;22(4):625-631.

8. Cerritelli F, Pizzolorusso G. Renzetti C, et al. A multicenter, randomized controlled trial of osteopathic manipulative treatment on preterms. Plos One. 2015,10(5):e0127370.

9. Lessard S, Gagnon I, Trottier N. Exploring the impact of osteopathic treatment on the cranial asymmetries associated with nonsynostotic plagiocephaly in infants. Complement Ther Clin Prac. 2011;17:193-198.

10. Iliff J, et al Brain-Wide Pathway for Waste Clearance Captured by Contrast-Enhanced MRI, Journal of Clinical Investigations, Vol 123, Number 3, March 2013 ppg 1013

11. Iliff J, et al. Impairment of Glymphatic Pathway Function Promotes Tau Pathology after Traumatic Brain Injury, The Journal of Neuroscience, December 3, 2014 • 34(49):16180 –16193

Course Description

The OPC Foundations of Osteopathy in the Cranial Field (FOCF) course is a 40-hour didactic and laboratory experiential course designed to introduce practicing physicians, resident physicians, dentists, and current medical students to the uniquely osteopathic modality of cranial diagnosis and treatment. This FOCF course is consistent with the teachings of W.G. Sutherland, DO, and is a direct continuation and legacy of Expanding Osteopathic Courses offered by the late V.M. Frymann, DO.

The course didactic components introduce cranial anatomy, physiology, pathophysiology, and applied clinical Osteopathic principles and is directly synergistic with closely precepted, (4:1 student to faculty ratio), hands-on laboratory experiences. Thus, pedagogically addressing the cogent understanding and efficacious clinical application challenges of osteopathy in the cranial field (OCF). OCF, as presented in the FOCF course, is intended as an aspect of patient centered care applied synergistically within an integrated osteopathic medical model of diagnosis and treatment, designed to serve patients of all ages, gender, and levels of health challenges. The FOCF faculty preceptors and lecturers are practicing physicians chosen for their extensive osteopathic clinical experience, knowledge of applied OCF, and competency as excellent clinical educators to facilitate and optimize the practical educational experience.

Learning Objectives

Upon completion of this course, the participant will have basic/fundamental skills and conceptional knowledge to safely Osteopathically assess and offer treatment to patients with a variety of complaints common to the cranial region. Treatment techniques will be intended either generally or specifically to improve a patient's clinical presentation, while concurrently deepening the practitioner's understanding and skill of applied osteopathy in the Cranial Field. Concurrently this course will offer to those of a more experienced perspective the opportunity to renew/explore a deeper integrative understanding in the application of Osteopathy in patient care.

After completion of the FOCMM course, participants will be expected to:

1. Identify and appreciate the historical roots and challenges codifying the osteopathic cranial concepts as elucidated by Dr. W.G. Sutherland, DO and endeavor to appreciate its continuity within the application and philosophy of osteopathy first described by Dr. A.T. Still, DO;

2. List and describe the five (5) phenomena of the Primary Respiratory Mechanism (PRM) within the osteopathic cranial concept and begin to construct cogent applications of the phenomena to common clinical patient presentations.

3. Identify common craniometric anatomical regions, specific sutural, dural, and parenchymal relationships as applied within the PRM concept

4. Demonstrate osteopathic cranial manipulative skills and approaches, within a small group setting, that include diagnosis and treatment that are consistent with accepted safe practices. Said skills serve as a foundation for future growth and mastery in the efficacious application of the osteopathy in the cranial field; and

5. Demonstrate, through open non intimidating Socratic methods, understanding of the cognitive osteopathic cranial concepts processes and purpose consistent with the foundational level presented at this course.

Target Audience

Medical physicians (DO or MD); Dentists (DDS or DMD; Resident physicians (DO or MD); Medical students currently enrolled at a US AOA-approved college of osteopathic medicine; Medical physicians (MD) who reside and actively practice internationally, under certain conditions and International osteopaths, under certain conditions. International DOs must meet criteria for OCA membership including membership in an OCA-recognized affiliate society are also invited to apply and may contact <u>cme@the-promise.org</u> for more information.

Prerequisites

No other prerequisites required if inclusive to the target audience.

Recommended Reading

Osteopathy in the Cranial Field, 1st Ed. by Harold Ives Magoun, DO.

Teachings in the Science of Osteopathy, by William G. Sutherland, DO.

Accreditation Statement/Credit Designation

This activity has been planned and implemented in accordance with the accreditation requirements and policies of the American Osteopathic Association (AOA). This education program is designed to provide CME for osteopathic physicians and other health care professionals who practice OMM/OMT.

Osteopathy's Promise to Children (OPC) is accredited by the American Osteopathic Association to provide osteopathic continuing medical education for physicians.

Osteopathy's Promise to Children (OPC) designates this activity for a maximum of 40 AOA Category 1-A CME credits and will report CME and specialty credits commensurate with the extent of the physician's participation in this activity.

OPC's Introductory Basic Course has been recognized as an approved Introductory Course that satisfies the prerequisite for membership in The Osteopathic Cranial Academy. Approval for subsequent Introductory Course offerings remains at the discretion of the OCA Credentials Committee and is approved on an annual basis.

Instructional Format

Live, in-person training with lecture lab format.

Instructional Method of Participation

To participate in the activity, physicians will be required to take the following steps:

1. Read the brochure with Statement of Need, Educational Learning Objectives, Faculty Disclosures and Agenda.

2. Sign-in sheet (live)

3. Participate in the activity.

4. Attest to the satisfactory participation in the activity. OPC verifies attestation against the live sign-in sheet and your CME attestation via your account.

5. Complete the Post-Activity Speaker and Course Evaluation and the Outcome Survey.

6. You will receive CME credit upon successfully passing the Post-Activity Test and completing all Post-Activity Evaluations and Surveys.

7. Your Certificate of Completion (or Certificate of Attendance) can be accessed in your account via the orange Certificate button after ALL these steps are complete.

OPC Faculty Disclosure Declaration

Osteopathy's Promise to Children has implemented a policy to comply with the AOA and ACCME standards for Commercial Support requiring resolution of all conflicts of interest. Faculty declaring a relevant commercial interest must be identified in the activity syllabus and/or program.

In accordance with disclosure policies of AOA and the ACCME, every effort has been made to ensure all CME activities are balanced, independent, objective, and scientifically rigorous. These policies include complying with ACCME's Standards for Commercial Support and resolving all possible conflicts of interest for the Planning committees, Authors, Faculty and staff.

The following faculty, presenters and planning committee members have indicated that they have no relationship that could be perceived as a potential conflict of interest:

| Name of Faculty or Presenter | Role(s) | Reported Financial Relationship |
|------------------------------------|--------------------------------|--|
| Mitchell Hiserote, DO | Course Director, Content | Dr. Hiserote is a CME consultant to OPC. |
| Raymond J. Hruby, DO | Faculty, Content | Dr. Hruby is a CME Consultant and OPC Publications Editor. |
| Rebecca Giusti, DO | Faculty, Content | None |
| Veronica Vuksich, DO | Faculty, Content | None |

| Kimberly Wolf, DO | Course Director/ Speaker | Dr. Wolf is a research consultant to OPC. |
|-----------------------|--------------------------------|---|
| Hollis H. King, DO | Course Director, Content | Dr. King is a Consultant to OPC. And a Physician at the Osteopathic Center San Diego operated by OPC. |

The following faculty member has indicated that they have a relationship that could be perceived as a potential conflict of interest:

| Name of Faculty or Presenter | Role(s) | Reported Financial Relationship | | | | |
|--|---------|------------------------------------|--|--|--|--|
| There are no recorded conflicts of interest. | | | | | | |

Course Director



R. Mitchell Hiserote, DO

Dr. R. Mitchell Hiserote, DO will speak on multiple topics within the course and lead several of the education's opportunities throughout the week, while concurrently directing and ensuring the smooth and effective learning opportunity for all

participants. Dr. Hiserote is a graduate of Western University College of Osteopathic Medicine in Pomona. CA., and is board certified in Neuromusculoskeletal Osteopathic Manipulative Medicine from the American Osteopathic Board of Neuromuscular Medicine. Additionally, he holds Osteopathic Cranial Academy Certification of Proficiency, and is a Midwestern University Chicago College of Osteopathic Medicine Costin scholar. Dr. Hiserote is a veteran director of Osteopathy in the Cranial Field courses at the Osteopathy's Promise to Children and internationally. He has served as Associate Professor/past Chairman of the Touro University California College of Osteopathic Medicine - Osteopathic Manipulative Medicine (OMM) Department. and currently practices osteopathy in his private office in Sebastopol, CA. His Memberships include: Osteopathic Association American (AOA), American Academy of Osteopathy (AAO). Osteopathic Cranial Academy (OCA), Institute of Functional Medicine (IFM), Sonoma Mendocino Lake Medical Association (SMLM).



Raymond J. Hruby, DO

Dr. Raymond J. Hruby, DO, MS, FAAO (Dist) will speak on multiple topics within the course.

Dr. Hruby is a graduate of the College of Osteopathic Medicine and Surgerv in Des Moines. Iowa. He is board certified in Family Medicine/OMT by the American Board of Osteopathic Family Practice and Osteopathic Manipulative Medicine by the American Osteopathic Board on Special Proficiency in Osteopathic Manipulative Medicine. Dr. Hruby completed a traditional internship at Osteopathic Hospital of Maine, Portland, ME and was in private practice for sixteen years. Retired as professor and chair of the Department of Osteopathic Manipulative Medicine at COMP. he continues consulting with the school's Department of NMM/OMM on teaching, research, curriculum analysis and development, new faculty mentorships and Predoctoral OMM Fellows. He is involved with WUHS's Interprofessional Education program, and lectures part-time in the Graduate School of Basic Medical Sciences, among others. He is a fellow of the American Academy of Osteopathy and a member of the American Osteopathic Association, American Academy of Osteopathy, American College of Osteopathic Family Practitioners, Osteopathic Cranial Academy, Osteopathic Physicians and Surgeons of California. Memberships: AOA, AAO. ACOFP, OCA, OCSC. Cranial proficiency (OCA).



Rebecca Giusti, DO

Dr. Rebecca Giusti, DO, will speak on multiple topics within the course. Dr. Giusti is a graduate of Western University of Health Sciences. Family Practice Residency, Downey Regional Medical Center and is Board certified in Family Practice and Osteopathic Manipulative Treatment and Neuromusculoskeletal Medicine/Osteopathic Manipulative Medicine. She completed a Family Practice Residency and NMM/OMM +1 Year Residency at Downey Regional Medical Center. She has been Chair of the NMM/OMM Department. Western University of Health Sciences. She is Dept. Chair & Associate Professor of Osteopathic Manipulative Medicine at COMP and has been teaching Osteopathy in the Cranial Field course since 2007. Memberships and Proficiencies: Dr. Giusti is a member of the AOA. OCA. and AAO. She holds a Certificate of Proficiency in Osteopathy in the Cranial Field from the Osteopathic Cranial Academv.



Veronica Vuksich, DO

Dr. Vuksich, DO, will speak on multiple topics within the course. Dr. Vuksich is a graduate of the College of Osteopathic Medicine of the Pacific in Pomona, CA. She completed a HIV Fellowship, Sonoma County Dept of Public Health, Santa Rosa, CA. She completed a Family Practice Residency, UCSF Program B, Santa Rosa, CA. She held an Osteopathic Principles and Practice Undergraduate Teaching Fellowship during her undergraduate medical education. And holds a MA, from Calif. State Univ., San Jose, CA in Biology (concentration in Molecular Genetics). She is currently working as a Family Practice Physician in Santa Rosa, CA. Her areas of emphasis are Family Medicine and Osteopathic Manipulative Medicine. Memberships include: AOA, AAO, and OCA. She holds a Certificate of Proficiency in Osteopathy in the Cranial Field from the Osteopathic Cranial Academy.



Hollis H. King, DO, PhD, FAAO, FCA

Dr. Hollis H. King, DO, PhD, FAAO, FCA is speaking on "Healing and Spirituality as Practiced by Dr. Frymann". He is a graduate of Texas College of Osteopathic Medicine, Fort Worth, TX . He is board certified in Family Medicine/OMT from the American Osteopathic Board of Family Physicians

and certified with Special Proficiency in Osteopathic Manipulative Medicine from the Osteopathic American Board of Neuromusculoskeletal Medicine. He is a Founding Diplomate of the American Board of Holistic and Integrative Medicine. His postdoctoral training was at Dallas Memorial Hospital, Dallas, TX. His internship was at the VA Hospital & Univ. of Kentucky Medical School, Lexington, KY. His Ph.D. in Clinical Psychology is from Trinity University, San Antonio, TX. He is a Fellow of and Past-President of the American Academy of Osteopathy. He is a Fellow of the Osteopathic Cranial Academy. Dr. King is currently a Clinical Professor of Family Medicine at the University of California San Diego School of Medicine. He also has a private practice at Osteopathic Center San Diego. His memberships include: AOA, AAO, OCA.



Kimberly Wolf, DO

Dr. Kimberly J. Wolf, DO, FAAP, FACOP, will speak on the following topics: Welcome & Introduction to Osteopathic Medicine, Osteopathic Palpation Skills, Osteopathic Anatomy & Static Structural Diagnosis (Landmarks), Osteopathic Anatomy & Dynamic Structural Diagnosis, ABCs: An Osteopathic Approach to Patient Care, ABCs and Autonomics, Intro to OMT, Review of Introduction to Osteopathic Medicine Content/Q&A, Introduction to Osteopathic Approach to Breastfeeding Medicine, Osteopathic Considerations in Mom, Postural Considerations and Neck/Upper Back Pain, Q&A/Review of Maternal Content, Lymphatics, Infant Anatomy, OCMM Intro, Torticollis and Plagiocephaly, OMT for Colic/Constipation/Reflux, and ABCs for Infants.

Dr. Wolf is a graduate of Seton Hall University, South Orange, NJ and Western University of Health Sciences, College of Osteopathic Medicine of the Pacific (COMP), Pomona, CA. She is Board certified in Pediatrics. Dr. Wolf was a Dually Accredited Pediatric Resident at Nationwide Children's Hospital and Doctor's Hospital, Columbus, OH. She is currently the Vice Chair of the Department of Osteopathic Manipulative Medicine and Associate Professor of OMM and Director of Pediatric OMM at the Touro University College of Osteopathic Medicine. Dr. Wolf is a Fellow of the American Academy of Pediatrics and the American College of Osteopathic Pediatricians. Memberships include: AOA, AAO, ACOP, AAP, AAPO, OCA and OPSC.

Commercial Support Statement

The AOA requirements for category 1-A CME require notice of commercial support. If monetary or in-kind contributions are given to a CME sponsor that are used to pay for all or part of the costs of a CME activity, it must be reported that the program event was commercially supported. No commercial support was received for this program.

Course Cancellation & Refund Policy

By submitting an application for this course, the applicant (the "Applicant") agrees that fifteen percent (15%) of the total registration fee is a non-refundable administrative charge. If after submitting a course application the Applicant desires to cancel his or her registration, the

Applicant must notify Osteopathy's Promise to Children ("OPC") in writing no less than fourteen (14) calendar days prior to the initial start date for the course. If Applicant timely and properly notifies OPC of its cancellation, OPC will issue a refund to Applicant in the amount of eighty-five percent (85%) of his or her total registration fee. If OPC receives a notice of cancellation less than fourteen (14) days prior to the initial start date for the course, OPC will not issue a refund. Unless Applicant timely and properly notices OPC pursuant to this policy, OPC will not issue a refund for an applicant's failure to attend the course.

Disclaimer

The information in this educational activity is for general medical education purposes only and is not meant to substitute for the independent medical judgment of a physician relative to diagnostic and treatment options of a specific patient's medical condition. The viewpoints expressed in this CME activity are those of the authors/ faculty. They do not represent an endorsement by OPC. In no event will OPC be liable for any decision made or action taken in reliance upon the information provided through this CME activity.

Liability Release

This program may involve physical activity, including contact by and with faculty and other course participants. This physical activity, including but not limited to physical diagnostics and manual therapeutics, could possibly entail risk for course participants of new injury or aggravation of pre-existing conditions. All course participants acknowledge and agree to assume all responsibility and risk for all losses and damages, including but not limited to any bodily injury, death, and property damage, arising out of or incident to (i) attending the course, (ii) participating in the course, (iii) using equipment or facilities during the course, and (iv) using or misusing any knowledge or information obtained or derived from the course. All course participants acknowledge and agree to indemnify, defend, and hold harmless OPC, OPC's officers,

directors, employees, agents, affiliates, licensors, partners, independent contractors, suppliers and subcontractors from and against all claims, actions, suits, proceedings, losses, obligations, damages including but not limited to any bodily injury, death, and property damage, liabilities, costs, debt and expenses, whether known or unknown, anticipated or unanticipated, arising out of or incident to (i) attending the course, (ii) participating in the course, (iii) using the equipment or facilities during the course, or (iv) using or misusing any knowledge or information obtained or derived from the course at or outside of the course location. OPC reserves the right, at course participant's expense, to assume the exclusive defense and control of any matter for which course participant is required to indemnify OPC and course participant agrees to cooperate with OPC's defense of these claims. Course participant agrees not to settle any matter without the prior written consent of OPC. OPC will use reasonable efforts to notify course participant of any such claim, action, suit, or proceeding upon becoming aware of it. It is the responsibility of all participants to use the information provided within the scope of their professional license or practice.

Statement of Professional Ethics & Standards

Osteopathy's Promise to Children CME courses will foster an educational atmosphere of tolerance and mutual respect concerning gender, race, developmental challenges, sexual orientation, and professional background. Furthermore, these courses will adhere to the highest standards of osteopathic medicine's professional ethics especially in regard to patient, student, and physician faculty communication and interactions. This includes clear informed consent when participating in educational exercises, and only utilizing osteopathic techniques and practices designed to educate practitioners and/or compassionately and appropriately address patient suffering through osteopathic diagnosis, and treatment. Any deviation of these professional standards by physician faculty, staff, or student during a given course will not be tolerated.

Contacts

Osteopathy's Promise to Children 3706 Ruffin Road, San Diego, CA 92123 <u>cme@the-promise.org</u> 619-548-8815

For questions regarding the course content of this program, contact: Beth Levendoski, Executive Director at <u>director@the-promise.org</u>.

For questions regarding CME's, please contact: CME Administrator at <u>cme@the-promise.org</u>.



FOUNDATIONS OF OSTEOPATHY IN THE CRANIAL FIELD

Offered through Osteopathy's Promise to Children at the Osteopathic Center San Diego Conference Center San Diego, California

July 13 - 17, 2022

Course Director: R. Mitchell Hiserote, D.O.

| Wednesday July 13 | | | | | |
|-------------------|-------------|--------|---|-------------------|----------------------|
| Start Time | End Time | Total | Торіс | Location | Instructor |
| 8:00 AM | 8:30 AM | 0h 30m | Introduction | Boardroom | Hiserote/ Faculty |
| 8:30 AM | 9:15 AM | 0h 45m | Lecture: Intro to the Primary Respiratory Mechanism | Boardroom | Hiserote |
| 9:15 AM | 10:00 AM | 0h 45m | Lecture: Primary/Secondary Respiration | Boardroom | Hruby |
| 10:00 AM | 10:15 AM | 0h 15m | Small Group Review and Discussion Break | Outside tables | Hiserote/ Faculty |
| 10:15 AM | 11:15 AM | 1h Om | Lecture/Lab: Cranial Anatomical Landmarks | Lab | Hiserote |
| 11:15 AM | 12:15 PM | 1h 0m | Lab: Palpation Introduction - Guided . Meadow walk, Thorax, Thigh(s) | Lab | Hiserote/ Faculty |
| 12:15 PM | 1:15 PM | 1h Om | Lunch | Outside tables | |
| 1:15 PM | 2:00 PM | 0h 45m | Lecture: Sphenoid Bone Concepts | Boardroom | Hiserote |
| 2:00 PM | 2:45 PM | 0h 45m | Lecture: Occiput Bone Concepts | Boardroom | Vuksich |
| 2:45 PM | 3:00 PM | 0h 15m | Small Group Review and Discussion Break Break | Outside tables | Hiserote/ Faculty |
| 3:00 PM | 3:30 PM | 0h 30m | Lab Group: Sphenoid and Occiput Bone Disarticulated (Sphenoid & Occiput) | Lab | Hiserote/ Faculty |
| 3:30 PM | 4:15 PM | 0h 45m | Lecture: PRM Physiologic Motion | Boardroom | Hruby |
| 4:15 PM | 5:15 PM | 1h 0m | Lab: PRM Palpation with Enhancement - Vault Contact Intro | Lab | Hruby/ Faculty |
| 5:15 PM | 5:30 PM | 0h 15m | Small Group Debrief and Discussion | Lab | Hiserote/ Faculty |
| | 5:30 PM | | Adjourn | | |
| 5:30 PM | 6:00 PM | | Faculty Meeting | | |
| TOTAL | | 8h 15m | | | |

| | Thursday July 14 | | | | | |
|---------------|------------------|--------|---|-------------------|----------------------|--|
| Start Time | End Time | Total | Торіс | Location | Instructo | |
| 8:00 AM | 9:00 AM | 1h 0m | Lecture: Potency and the CSF | Boardroom | Giusti | |
| 9:00 AM | 9:45 AM | 0h 45m | Lecture: Reciprocal Tension Membrane | Boardroom | Vuksich | |
| 9:45 AM | 10:45 AM | 1h 0m | Lab: Introduction to Palpation - Layer Palpation Forearm & Thigh | Lab | Hiserote Faculty | |
| 10:45 AM | 11:00 AM | 0h 15m | Small Group Review and Discussion Break | Lab | Hiserote Faculty | |
| 11:00 AM | 11:45 AM | 0h 45m | Lecture: Sacrum and Core Link Concepts | Boardroom | Giusti | |
| 11:45 AM | 12:45 PM | 1h Om | Lab: Sacral Palpation | Lab | Giusti/ Faculty | |
| 12:45 PM | 1:45 PM | 1h Om | Lunch | Outside tables | | |
| 1:45 PM | 2:35 PM | 0h 50m | Lecture: Temporal Bone Concepts | Lab | Hiserote | |
| 2:35 PM | 3:05 PM | 0h 30m | Small Group: Temporal Bone Disarticulated | Lab | Hiserote/ Faculty | |
| 3:05 PM | 3:20 PM | 0h 15m | Small Group Review and Discussion Break | Lab | Hiserote Faculty | |
| 3:20 PM | 4:20 PM | 1h 0m | Lecture: SBS Strain Pattern Concepts | Lab | Hruby | |
| 4:20 PM | 4:50 PM | 0h 30m | Lab Small Group: SBS Strain Pattern Review and Foam Ball Experience | Lab | Hruby/ Faculty | |
| 4:50 PM | 5:30 PM | 0h 40m | Lab: SBS Strain Pattern Guided Palpatory Emulation | Lab | Hruby/ Faculty | |
| | 5:30 PM | | Adjourn | | | |
| 5:30 PM | 6:00 PM | | Faculty Meeting | | Faculty | |
| TOTAL | | 8h 0m | | | | |

| | Friday July 15 | | | | | |
|---------------|----------------|--------|--|--------------------|-----------------------|--|
| Start Time | End Time | Total | Торіс | Location | Instructo | |
| 8:00 AM | 8:30 AM | 0h 30m | Lecture: Major Concept Reinforcement | Boardroom | Hiserote | |
| 8:30 AM | 9:30 AM | 1h Om | Lecture: OCF Research Evidence | Boardroom | King | |
| 9:30 AM | 10:15 AM | 0h 45m | Lecture: Intro to OCF Treatment - Principles, Objectives, and Methods | Boardroom | Giusti | |
| 10:15 AM | 10:30 AM | 0h 15m | Group Photo | Lobby | Faculty 8 Students | |
| 10:30 AM | 10:45 AM | 0h 15m | Small Group Review and Discussion Break | Lab | Faculty | |
| 10:45 AM | 11:30 AM | 0h 45m | Lecture: Vault Concepts | Boardroom | Vuksich | |
| 11:30 AM | 12:30 PM | 1h 0m | Lab: Vault Lifts and Spreads | Lab | Vuksich | |
| 12:30 PM | 1:30 PM | 1h 0m | Lunch with a Movie | OCSD/ Boardroom | Guisti/ Faculty | |
| 1:30 PM | 2:15 PM | 0h 45m | Lecture: Lab Intro - Venous Sinus Tech | Lab | Giusti | |
| 2:15 PM | 3:15 PM | 1h Om | Lab: Venous Sinus Technique | Lab | Giusti/ Faculty | |
| 3:15 PM | 3:30 PM | 0h 15m | Small Group Review and Discussion Break | Lab | Faculty | |
| 3:30 PM | 4:00 PM | 0h 30m | Lecture: Lab Intro - SI LAR, Indirect SBS Strain Pattern, SBS MAR Dx Tx | Lab | Hiserote | |
| 4:00 PM | 5:15 PM | 1h 15m | Lab: SI LAR, Indirect SBS Strain Pattern Release, SBS MAR Dx Tx | Lab | Hiserote/ Faculty | |
| | 5:15 PM | | Adjourn | | | |
| 5:30 PM | 6:00 PM | | Faculty Meeting | | | |
| TOTAL | | 7h 30m | | | | |

| | Saturday July 16 | | | | | |
|---------------|------------------|--------|---|-----------|---------------------|--|
| Start Time | End Time | Total | Торіс | Location | Instructor | |
| 8:00 AM | 8:30 AM | 0h 30m | Lecture: Major Concept Reinforcement | Boardroom | Hiserote | |
| 8:30 AM | 9:45 AM | 1h 15m | Lecture: OCF Considerations of Cranial Nerve | Boardroom | Hiserote | |
| 9:45 AM | 10:00 AM | 0h 15m | Small Group Review and Discussion Break | Lab | Hiserote | |
| 10:00 AM | 10:45 AM | 0h 45m | Lecture: Lab Intro - Temporal Bone Treatment V-Spread, Pussy Foot, Diaphragms | Lab | Hruby | |
| 10:45 AM | 12:00 PM | 1h 15m | Lab: Temporal Bone Treatment - V-Spread, Pussy Foot, Diaphragms | Lab | Hruby/Fa culty | |
| 12:00 PM | 1:00 PM | 1h 0m | Lunch | OCSD | | |
| 1:00 PM | 1:45 PM | 0h 45m | Lecture: Building A Face | Boardroom | Hruby | |
| 1:45 AM | 2:00 AM | 0h 15m | Lab: Facial Bones Review Small Group | Lab | Hruby/Fa culty | |
| 2:00 PM | 3:00 PM | 1h Om | Lab: Face Treatment - Zygoma, Premax/Max, Vomer Rocking | Lab | Hruby/Fa culty | |
| 3:00 PM | 3:15 PM | 0h 15m | Small Group Review and Discussion Break | Lab | Hiserote Faculty | |
| 3:15 PM | 3:45 PM | 0h 30m | Lecture: Lab Intro - CV 4 | Lab | Giusti | |
| 3:45 PM | 4:45 PM | 1h 0m | Lab: CV4, Concurrent Review V-Spread and SBS Strain Patterns | Lab | Giusti/Fa culty | |
| 4:45 PM | 5:45 PM | 1h 0m | Lab: Evaluation of Health - Comparison Experience | Lab | Hiserote Faculty | |
| 5:45 PM | 6:00 PM | 0h 15m | Small Group Faculty Debriefing of Comparison Experience | Lab | Hiserote Faculty | |
| | 6:00 PM | | Adjourn | | | |
| 6:15 PM | 6:45 PM | | Faculty Meeting | | | |
| TOTAL | | 8h 30m | | | | |

| | Sunday July 17 | | | | | |
|------------|----------------|---------|--|-----------|---------------------|--|
| Start Time | End Time | Total | Торіс | Location | Instructor | |
| 8:00 AM | 8:30 AM | 0h 30m | Lecture: Major Concept Reinforcement | Boardroom | Hiserote | |
| 8:30 AM | 9:15 AM | 0h 45m | Lecture: Mechanisms of Labor | Boardroom | Wolf | |
| 9:15 AM | 10:15 AM | 1h 0m | Lecture: OCF Pediatric Applications | Boardroom | Wolf | |
| 10:15 AM | 10:30 AM | 0h 15m | Small Group Review and Discussion Break | Lab | Hiserote Faculty | |
| 10:30 AM | 11:30 AM | 1h 0m | Lecture: TMJ Anatomy, Physiology and Mechan | Lab | Vuksich | |
| 11:30 AM | 12:45 PM | 1h 15m | Lab: TMJ Diagnosis & Treatment | Lab | Vuksich/I aculty | |
| 12:45 PM | 1:45 PM | 1h 0m | Lunch | OCSD | | |
| 1:45 PM | 2:30 PM | 0h 45m | Lab: OCF Concepts Review | Lab | Hiserote Faculty | |
| 2:30 PM | 3:15 PM | 0h 45m | Faculty Panel | Lab | Faculty | |
| 3:15 PM | 3:30 PM | 0h 15m | Small Group Review and Discussion | Lab | Hiserote Faculty | |
| 3:30 PM | 4:30 PM | 1h Om | Group: Practical Examination | Lab | Faculty | |
| 4:30 PM | 5:30 PM | 1h Om | Student Checkout | Lab | Faculty | |
| | 5:30 PM | | Adjourn | | | |
| TOTAL | | 8h 0m | | | | |
| тота | L HOURS | 40h 15r | | | | |





Osteopathic Center San Diego 3706 Ruffin Road, San Diego CA 92123